# SDR SCNA98007

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2150 · Cabin Cooling System
- Part: 35 Degree Valve
- Part number: 32194211
- Condition: Faulty
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FAILED TO PRESSURIZE ON TAKEOFF.  TIGHTEN LINES AT FLOW CONTROL VALVE AND REMOVED AND REPLACED 35 DEGREE CONTROL VALVE.  FUNCTIONALLY TESTED NORMAL ON GROUND.
